# SDR AU510001577

- Difficulty date: August 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- Engine: Lyc TVO435B1A
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 476452051
- Condition: Wrong Part
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX PINION SHAFT WORN AND INCORRECT PART.  BELL 47 SI 428 CALLED FOR REPLACEMENT OF P/N 47-645-205-1 WITH P/N 47-645-205-3 SHAFT.
